# SDR ABXA20190720127

- Difficulty date: July 20, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N371CM
- Make and model: Boeing 767338
- Aircraft serial: 25577
- Aircraft time: 80,473 hours, 27,231 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T32316
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON THE FUSELAGE SKIN AT FUSELAGE STATION 329, STRINGER 37R. THE SKIN WAS REPAIRED. THE AIRPLANE WAS GROUNDED.
